# SDR TWAA9915906

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE FRAME (P/N 9911505-7) CRACKED 2 PLACES AT STA 83, APPROX 1.25 INCH CRACK.  REPLACED FRAME PER SRO 9530268 DRAWING AND EMLR 70039.
